Goodness of fit tests via exponential series density estimation

Marsh, P. (2007) Goodness of fit tests via exponential series density estimation. Computational Statistics & Data Analysis, 51 (5). pp. 2428-2441. ISSN 0167-9473

Abstract

Metadata

Authors/Creators:
  • Marsh, P.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 03 Jul 2009 14:47
Last Modified: 03 Jul 2009 14:47
Published Version: http://dx.doi.org/10.1016/j.csda.2006.08.021
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.csda.2006.08.021

Share / Export

Statistics